×

zbMATH — the first resource for mathematics

Exponential stabilization of conservation systems with interior disturbance. (English) Zbl 1330.93210
Summary: In this paper, we consider the stabilization problem of the conservation systems with interior disturbance. Employing the idea of sliding-mode control, we design a nonlinear distributed feedback controller. We prove the solvability of the resulted closed-loop system by the maximal monotone operator theory. Further, we prove the exponential stability of the closed-loop system. In particular, we prove that the requirement of a classical solution in the Lyapunov approach is unnecessary.

MSC:
93D21 Adaptive or robust stabilization
93B12 Variable structure systems
93B52 Feedback control
47H05 Monotone operators and generalizations
PDF BibTeX Cite
Full Text: DOI
References:
[1] Azocar, A.; Gimenez, J.; Nikodem, K.; Sanchez, J. L., On strongly midconvex functions, Opuscula Math., 31, 1, 15-26, (2011) · Zbl 1234.26035
[2] Barbu, V., Nonlinear differential equations of monotone types in Banach spaces, (2010), Springer New York · Zbl 1197.35002
[3] Chen, B. S.; Lee, T. S.; Feng, J. H., A nonlinear \(H_\infty\) control design in robotic systems under parameter perturbations and external disturbances, Internat. J. Control, 59, 439-461, (1994) · Zbl 0807.93018
[4] Chen, G.; Delfour, M. C.; Krall, A. M.; Payre, G., Modeling, stabilization and control of serially connected beam, SIAM J. Control Optim., 25, 526-546, (1987) · Zbl 0621.93053
[5] Cheng, M. B.; Radisavljevic, V.; Su, W. C., Sliding mode boundary control of a parabolic PDE system with parameter variations and boundary uncertainties, Automatica, 47, 381-387, (2001) · Zbl 1213.35239
[6] Christofides, P. D., Nonlinear and robust control of PDE systems: methods and applications to transport-reaction processes, Systems & Control: Foundations Applications Series, (2001), Birkhäuser Boston, MA · Zbl 1018.93001
[7] Cox, S.; Zuazua, E., The rate at which energy decays in a damped string, Comm. Partial Differential Equations, 19, 213-243, (1994) · Zbl 0818.35072
[8] Dieci, L.; Lopez, L., Sliding motion in Filippov differential systems: theoretical results and a computational approach, SIAM J. Numer. Anal., 47, 2023-2051, (2009) · Zbl 1197.34009
[9] Drakunov, S.; Barbieri, E.; Silver, D. A., Sliding mode control of a heat equation with application to arc welding, (International Conference on Control Applications, (1996)), 668-672
[10] Fridman, E.; Orlov, Y., An LMI approach to boundary control of semilinear parabolic and hyperbolic systems, Automatica, 45, 2060-2066, (2009) · Zbl 1175.93107
[11] Ge, S. S.; Zhang, S.; He, W., Vibration control of an Euler-Bernoulli beam under unknown spatiotemporally varying disturbance, Internat. J. Control, 84, 947-960, (2011) · Zbl 1245.93065
[12] Guo, B. Z.; Jin, F. F., The active disturbance rejection and sliding mode control approach to the stabilization of the Euler-Bernoulli beam equation with boundary input disturbance, Automatica, 49, 2911-2918, (2013) · Zbl 1364.93637
[13] Guo, B. Z.; Kang, W., Lyapunov approach to the boundary stabilization of a beam equation with boundary disturbance, Internat. J. Control, 87, 925-939, (2014) · Zbl 1291.93070
[14] Han, Z. J.; Xu, G. Q., Dynamical behavior of a hybrid system of nonhomogeneous Timoshenko beam with partial non-collocated inputs, J. Dyn. Control Syst., 17, 77-121, (2011) · Zbl 1211.93054
[15] Han, Z. J.; Xu, G. Q., Stabilization and SDG condition of serially connected vibrating strings system with discontinuous displacement, Asian J. Control, 14, 95-108, (2012) · Zbl 1282.93207
[16] Komornik, V.; Zuazua, E., A direct method for the boundary stability of the wave equation, J. Math. Pures Appl., 69, 33-54, (1990) · Zbl 0636.93064
[17] LaSalle, J. P., The stability and control of discrete processes, (1986), Springer-Verlag Berlin · Zbl 0606.93001
[18] Levaggi, L., Infinite dimensional systems sliding motions, Eur. J. Control, 8, 508-518, (2002) · Zbl 1293.93160
[19] Liu, J. J.; Wang, J. M., Active disturbance rejection control and sliding mode control of one-dimensional unstable heat equation with boundary uncertainties, IMA J. Math. Control Inform., 32, 1, 97-117, (2015) · Zbl 1308.93057
[20] Morgül, Ö., Stabilization and disturbance rejection for the beam equation, IEEE Trans. Automat. Control, 46, 1913-1918, (2001) · Zbl 1009.93040
[21] Nakao, M., Decay of solutions of the wave equation with a local nonlinear dissipation, Math. Ann., 305, 403-417, (1996) · Zbl 0856.35084
[22] Nikodem, K.; Pales, Z. S., Characterization of inner product spaces by strongly convex functions, Banach J. Math. Anal., 5, 1, 83-87, (2011) · Zbl 1215.46016
[23] Orlov, Y., Discontinuous unit feedback control of uncertain infinite-dimensional systems, IEEE Trans. Automat. Control, 45, 834-843, (2000) · Zbl 0973.93018
[24] Orlov, Y., Discontinuous systems - Lyapunov analysis and robust synthesis under uncertainty conditions, (2009), Springer-Verlag London · Zbl 1180.37004
[25] Orlov, Y.; Utkin, V. I., Sliding mode control in indefinite-dimensional systems, Automatica, 23, 753-757, (1987) · Zbl 0661.93036
[26] Orlov, Y.; Liu, Y.; Christofides, P. D., Robust stabilization of infinite-dimensional systems using sliding-mode output feedback control, Internat. J. Control, 77, 1115-1136, (2004) · Zbl 1062.93012
[27] Pisano, A.; Orlov, Y.; Usai, E., Tracking control of the uncertain heat and wave equation via power-fractional and sliding-mode techniques, SIAM J. Control Optim., 49, 363-382, (2011) · Zbl 1217.93136
[28] Polyak, B. T., Existence theorems and convergence of minimizing sequences in extremum problems with restrictions, Soviet Math. Dokl., 7, 72-75, (1966) · Zbl 0171.09501
[29] Shang, Y. F.; Xu, G. Q., Dynamic feedback control and exponential stabilization of a compound system, J. Math. Anal. Appl., 422, 2, 858-879, (2015) · Zbl 1297.93131
[30] Shang, Y. F.; Xu, G. Q.; Chen, Y. L., Stability analysis of Euler-Bernoulli beam with input delay in the boundary control, Asian J. Control, 14, 186-196, (2012) · Zbl 1282.93199
[31] Utkin, V. I., Sliding modes in control and optimization, (1992), Springer-Verlag Berlin · Zbl 0748.93044
[32] Wang, H.; Xu, G. Q., Exponential stabilization of 1-d wave equation with input delay, WSEAS Trans. Math., 12, 10, 1001-1013, (2013)
[33] Wang, J. M.; Liu, J. J.; Ren, B.; Chen, J., Sliding mode control to stabilization of cascaded heat PDE-ODE systems subject to boundary control matched disturbance, Automatica, 52, 23-34, (2015) · Zbl 1309.93124
[34] Xu, G. Q.; Guo, B. Z., Riesz basis property of evolution equations in Hilbert spaces and application to a coupled string equation, SIAM J. Control Optim., 42, 966-984, (2003) · Zbl 1066.93028
[35] Xu, G. Q.; Yung, S. P.; Li, L. K., Stabilization of wave systems with input delay in the boundary control, ESAIM Control Optim. Calc. Var., 12, 4, 770-785, (2006) · Zbl 1105.35016
[36] Zhou, J.; Wen, C.; Zhang, Y., Adaptive backstepping control of a class of uncertain nonlinear systems with unknown backlash-like hysteresis, IEEE Trans. Automat. Control, 49, 1751-1759, (2004) · Zbl 1365.93251
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.